# SDR GLBA2001079

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 11,412 hours, 14,863 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Out Of Adj
- Location: Lt Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PROP DEICE AMPS LOW.  CLEANED AND RESHIMMED BRUSH BLOCK, OPS CHECKED SYSTEM GOOD.  RETURNED TO SERVICE.
